# SDR UIEA200800210

- Difficulty date: May 14, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- Aircraft time: 91,911 hours, 19,160 cycles
- Engine: Ge CF650E2
- Engine time: 61,530 hours, 12,686 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 665038062835
- Part serial: WYG20234
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

AT FL 320 ON DESCENT, NR 1 ENGINE N1, N2 AND EGT ROLLED BACK WITH NO THROTTLE RESPONSE.  RESTART NO HELP.  SHUT DOWN FOR LANDING.  REPLACED NR 1 MEC PER AMM 73-21-01 ACCOMPLISHED VSV RIG PER 75-30-00 CHECKED OK. LEAK CHECKED OK, ACCOMPLISHED ENGINE RUN TEST PER AMM 71-00-00 TEST 3 ,4 , AND 5 ALL PARAMETERS NORMAL.
